# SDR SWIA200718761

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 12,383 hours, 10,818 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Condition: Low
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5818 - CARGO BTL LOW CAUTION MESSAGE INFLIGHT.  DIVERTED TO MLI.  REMOVED AND REPLACED BOTH CARGO FIRE BOTTLES IAW AMM 26-25-01.
